| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer the introducer collapsed on itself when trying to advance, almost like a mushroom shape.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged microintroducer is inconclusive due to the state of the returned sample.One 4.5fr microintroducer was returned for evaluation.An initial visual observation revealed use residue on the sample.A microscopic observation revealed what appeared to be sharp instrument damage on both the dilator and the sheath near the distal end of the sheath.The distal tip of the microintroducer sheath was not returned for evaluation and appears to have been cut off.The characteristics of the observed damage suggest an attempt was made to cut away or sharpen the sheath tip.However, the sheath tip was not returned, and therefore it was not possible to confirm the reported event or determine a root cause.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.